# SDR SWAA2023112819080

- Difficulty date: November 7, 2023
- Submitted: November 28, 2023
- Operation: Air carrier
- Aircraft: N8704Q
- Make and model: Boeing 737-8
- Aircraft serial: 36988
- Aircraft time: 12,980 hours, 5,976 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Sidewall Support
- Part number: UNKNOWN
- Condition: Corroded
- Location: Zn 100 Fus Lower
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO COMPARTMENT FLOOR TO SIDEWALL SUPPORT HAS CORROSION AT BS 727D+6 - 787; LBL 22; WL 156<[01] VERIFIED STEPS 1;2; COMPLETE.;[02] VERIFIED STEP 3 COMPLETE.;[03] VERIFIED STEP 4 IN PARTIAL.;[04] REMOVED AND REPLACED AFT CARGO COMPARTMENT FLOOR TO SIDEWAL SUPPORT BS 727 TO BS 847 LBL 22 IAW SRM 51-40-02; SRM 53-00-53-2R-6 REPAIR 6 AND DWG 146A7500;[05] VERIFIED JOB COMPLETE  VERIFIED MEASUREMENT TABLE
